MAUDE Adverse Event Report: SPECTRANETICS CORPORATION TURBO-ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY

SPECTRANETICS CORPORATION TURBO-ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 420-159
Medical Device Problem Codes Material Separation (1562); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A3) patient gender - not available from facility.A5/a6) patient ethnicity and race - not available from facility.B6) relevant test/laboratory data - not available from facility.D4) device serial number - not available from facility.H3/h6) the turbo-elite device was not returned, thus no product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A peripheral atherectomy procedure commenced to treat a moderately calcified lesion in the mid superficial femoral artery (sfa).During use of a spectranetics turbo-elite laser atherectomy catheter, exposed fibers were observed.The turbo-elite was removed and angioplasty was performed to complete the procedure.No patient injury reported.This event is being reported for unintended radiation exposure, potential for harm.
 
Additional Manufacturer Narrative
B5) based on the device evaluation, this event has been determined as no longer reportable.D9/h3) the turbo-elite was returned for evaluation.H3) visual inspection found the working length in good condition, with no fibers exposed.Medical device problem code is corrected from a0413: material separation to a24: no malfunction.H6) based on the device evaluation, no problem was detected; therefore, the reported complaint could not be confirmed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
This product problem is no longer reportable because no breach (exposed fibers) in the outer jacket was observed during the product evaluation; therefore, there was no unintended radiation exposure.

Brand Name
TURBO-ELITE LASER ATHERECTOMY CATHETER
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key23472915
Report Number3007284006-2025-00233
Device Sequence Number18701446
Product Code MCW
UDI-Device Identifier00813132024765
UDI-Public(01)00813132024765(17)270729(10)0303536479
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420-159
Device Catalogue Number420-159
Device Lot Number0303536479
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC 0.014 GUIDEWIRE.; PHILIPS LASER SYSTEM.; TERUMO 6F INTRODUCER SHEATH.
Patient Age70 YR
Patient SexFemale
Patient Weight58 KG